Prépublication
  1. Codimension one foliations with numerically trivial canonical class on singular spaces
    prépublication électronique arXiv:1809.06905 (2018).
Publications
  1. On foliations with semi-positive anti-canonical bundle - Erratum
    Bull. Braz. Math. Soc. (N.S.) 50, 1 (2019), p. 315–321.
  2. Characterization of generic projective space bundles and algebraicity of foliations (avec C. Araujo)
    Comment. Math. Helv., à paraître.
  3. A decomposition theorem for smoothable varieties with trivial canonical class (avec H. Guenancia)
    J. Éc. polytech. Math. 5 (2018), p. 117-147.
  4. A decomposition theorem for singular spaces with trivial canonical class of dimension at most five - Erratum
    Invent. Math. 211, 1 (2018), p. 245-296.
  5. Some remarks on regular foliations with numerically trivial canonical class
    EPIGA 1 (2017), Article Nr. 4.
  6. Regular foliations on weak Fano manifolds
    Ann. Fac. Sci. Toulouse Math. Sér. 6, 26, 1 (2017), p. 207-217.
  7. On Fano varieties whose effective divisors are numerically eventually free
    Math. Res. Lett. 23, 3 (2016), p. 771-804.
  8. On foliations with nef anti-canonical bundle
    Trans. Amer. Math. Soc. 369, 11 (2017), p. 7765-7787.
  9. On Fano foliations 2 (avec C. Araujo)
    dans Foliation Theory in Algebraic Geometry, éditeurs P. Cascini, J. McKernan, et J. V. Pereira. Proceedings of the conference "Foliation Theory in Algebraic Geometry", New York, NY, USA, September 3--7, 2013. Simons Symposia, p. 1-20, 2016.
  10. Locally unsplit families of rational curves of large anticanonical degree on Fano manifolds (avec C. Casagrande)
    Internat. Math. Res. Notices 2015, 21 (2015), p. 10756-10800.
  11. Codimension one Mukai foliations on complex projective manifolds (avec C. Araujo)
    J. Reine Angew. Math. 727 (2017), p. 191-246.
  12. The Zariski-Lipman conjecture for log canonical spaces
    Bull. London Math. Soc. 46, 4 (2014), p. 827-835.
  13. On codimension one del Pezzo foliations on varieties with mild singularities (avec C. Araujo) - Erratum
    Math. Ann. 360, 3 (2014), p. 769-798.
  14. On Fano foliations (avec C. Araujo) - Erratum
    Adv. Math. 238 (2013), p. 70-118.
  15. Characterizations of projective spaces and hyperquadrics (avec M. Paris)
    The Asian Journal of Mathematics 17, 4 (2013), p. 583-596.
  16. Invariants de Hasse-Witt des réductions de certaines variétés symplectiques irréductibles
    Mich. Mathematical Journal 61, 3 (2012), p. 615-630.
  17. Quelques remarques sur la décomposition de Zariski divisorielle sur les variétés dont la première classe de Chern est nulle
    Math. Z. 267, 1-2 (2011), p. 413-423.
  18. Existence de modèles minimaux pour les variétés de type général (d'après Birkar, Cascini, Hacon et McKernan)
    Exposé 982, Séminaire Bourbaki, 2007/08, Astérisque 326 (2009), p. 1-38.
  19. Cohomological characterizations of projective spaces and hyperquadrics (avec C. Araujo et S. Kovács)
    Invent. Math. 174, 2 (2008), p. 233-253.
  20. On covering and quasi-unsplit families of rational curves (avec L. Bonavero et C. Casagrande)
    J. Eur. Math. Soc. (JEMS) 9 (2007), p. 45-76.
  21. Classes de Chern des variétés uniréglées
    Math. Ann. 335, 4 (2006), p. 917-935.
  22. Caractérisation de l'espace projectif
    Manuscripta Math. 115 (2004), p. 19-30.
  23. Singularités symplectiques
    J. of Algebraic Geometry 13 (2004), p. 427-439.
  24. Sur une conjecture de Mukai (avec L. Bonavero, C. Casagrande et O. Debarre) - Erratum
    Comment. Math. Helv. 78 (2003), p. 601-626.
  25. Espace des modules des faisceaux de rang 2 semi-stables de classes de Chern $c_{1}=0$, $c_{2}=2$ et $c_{3}=0$ sur la cubique de $\mathbb{P}^{4}$
    Internat. Math. Res. Notices 2000, 19 (2000), p. 985-1004.
  26. Variétés algébriques dont le fibré tangent est totalement décomposé
    J. Reine Angew. Math. 522 (2000), p. 161-171.
  27. Structures de contact sur les variétés toriques
    Math. Ann. 313, 3 (1999), p. 429-435.
  28. Structures de Poisson sur les variétés algébriques de dimension 3
    Bull. Soc. Math. France 127, 2 (1999), p. 229-253.
  29. Structures de contact sur les variétés algébriques de dimension 5
    C. R. Acad. Sci. Paris Sér. I Math. 327, 4 (1998), p. 365-368.
Notes de cours
  1. J'ai co-écrit avec Laurent Bonavero le paragraphe 7 (La conjecture de connexité rationnelle de Shokurov) des notes Variétés rationnellement connexes sur un corps algébriquement clos, p. 37-53, dans Variétés rationnellement connexes : aspects géométriques et arithmétiques (Laurent Bonavero, Jean-Louis Colliot-Thélène, Brandan Hassett, Jason Starr, Olivier Wittenberg) Panoramas et synthèses, 31 (2010).
  2. Courbes sur les variétés et leurs espaces de modules−Quelques applications (version 17/06/10). Ces notes constituent le support d'un mini-cours pour l'école d'été "Aspects arithmétiques des courbes rationnelles" (Institut Fourier, du 14 juin au 2 juillet 2010).
  3. Characterizations of projective spaces and hyperquadrics, and related topics (version 27/03/12). Ces notes constituent le support d'un mini-cours donné à Pékin en avril 2012.
Powered by MathJax
Aller à la page d'accueil de l'ICJ